# SDR AALA20100611LHR01

- Difficulty date: June 11, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 46,777 hours, 6,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FIRST CLASS GALLEY AT COMPARTMENT 371 IS MISSING LENS.  REPLACED LENS EMERGENCY LIGHT AT COMPARTMENT 371 FIRST CLASS GALLEY.  OPS CHECKED NORMAL.
